| Model Number |
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an arthroscopy the device broke inside the patient.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.*** update 14-aug-2023 nroemer: further information revealed that the tip of the device broke off.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1922bc was received for investigation.Upon visual inspection, it was noted that the returned device's inner tube tip was bent.No other issues were observed.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause for the reported failure is user error for applying excessive force during insertion or through leveraging/prying the device.